Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Extremely painful cystic acne on the cleavage . Used skin ointment, biore astringent, pain relieving cream. What else can be done?

I have really painful almost cystic acne forming on the skin in my cleavage. I know it s from sweating. I know how to prevent it, but I really can t deal with what s on my skin now. I don t have any facial cleansers in my house and I ve been using all types of skin ointment. Right now I m washing it it s a Biore astringent and medicating it with a topical pain relieving antibiotic ointment. It just hurts so bad!
Asked On : Sun, 8 Jul 2012
Answers:  1 Views:  253
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
since your problem seems to be grade3 or 4 acne its better to start on oral antibiotics like MinozoD 100mg for 2-3weeks along with topical Nilac gel twice daily along with painkillers till the pain subsides.If you have a single cyst you get Intralesional Triamcinolone2mg single dose done by a dermatologist.
Answered: Sun, 8 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor